Table of Contents
ISRN Applied Mathematics
Volume 2013, Article ID 935386, 6 pages
http://dx.doi.org/10.1155/2013/935386
Research Article

Common Fixed Point for Generalized Bose-Mukherjee-Type Fuzzy Mappings

Mathematics and Information Technology School, Jiangsu Second Normal University, Nanjing 210013, China

Received 17 May 2013; Accepted 14 July 2013

Academic Editors: M. Rojas-Medar and X. Xue

Copyright © 2013 Ming-liang Song and Zhong-qian Wang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. L. A. Zadeh, “Fuzzy sets,” Information and Computation, vol. 8, pp. 338–353, 1965. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. M. D. Weiss, “Fixed points, separation, and induced topologies for fuzzy sets,” Journal of Mathematical Analysis and Applications, vol. 50, pp. 142–150, 1975. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. D. Butnariu, “Fixed points for fuzzy mappings,” Fuzzy Sets and Systems, vol. 7, no. 2, pp. 191–207, 1982. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. S. Heilpern, “Fuzzy mappings and fixed point theorem,” Journal of Mathematical Analysis and Applications, vol. 83, no. 2, pp. 566–569, 1981. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. S. B. Nadler Jr., “Multi-valued contraction mappings,” Pacific Journal of Mathematics, vol. 30, pp. 475–488, 1969. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. P. Vijayaraju and M. Marudai, “Fixed point theorems for fuzzy mappings,” Fuzzy Sets and Systems, vol. 135, no. 3, pp. 401–408, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. A. Azam and M. Arshad, “A note on “Fixed point theorems for fuzzy mappings” by P. Vijayaraju and M. Marudai,” Fuzzy Sets and Systems, vol. 161, no. 8, pp. 1145–1149, 2010. View at Publisher · View at Google Scholar · View at MathSciNet
  8. H. M. Abu-Donia, “Common fixed point theorems for fuzzy mappings in metric space under φ-contraction condition,” Chaos, Solitons & Fractals, vol. 34, no. 2, pp. 538–543, 2007. View at Publisher · View at Google Scholar · View at MathSciNet
  9. T. Kamran, “Common fixed points theorems for fuzzy mappings,” Chaos, Solitons and Fractals, vol. 38, no. 5, pp. 1378–1382, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. A. Azam and I. Beg, “Common fixed points of fuzzy maps,” Mathematical and Computer Modelling, vol. 49, no. 7-8, pp. 1331–1336, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. B. S. Lee, G. M. Lee, S. J. Cho, and D. S. Kim, “A common fixed point theorem for a pair of fuzzy mappings,” Fuzzy Sets and Systems, vol. 98, no. 1, pp. 133–136, 1998. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. T. Som and R. N. Mukherjee, “Some fixed point theorems for fuzzy mappings,” Fuzzy Sets and Systems, vol. 33, no. 2, pp. 213–219, 1989. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. H. Román-Flores, A. Flores-Franulic, M. Rojas-Medar, and R. C. Bassanezi, “Stability of fixed points set of fuzzy contractions,” Applied Mathematics Letters, vol. 11, no. 4, pp. 33–37, 1998. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  14. R. K. Bose and R. N. Mukherjee, “Common fixed points of some multi-valued mappings,” Tamkang Journal of Mathematics, vol. 8, no. 2, pp. 245–249, 1977. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet